# SDR VNAA20200215101

- Difficulty date: February 11, 2020
- Submitted: February 15, 2020
- Operation: Air carrier
- Aircraft: N550NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15323
- Aircraft time: 13,582 hours, 12,587 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE71357812
- Part serial: BN140362
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE CREW RECEIVED A NOSE WHEEL STEERING MSG AND THE GEAR WOULD NOT RETRACT. THEY RETURNED TO IAD.  THE AIRCRAFT LANDED SAFELY BUT IS BEING TOWED TO THE GATE AS A PRECAUTION.  ATC DECLARED AN EMERGENCY AND TRUCKS ROLLED.  THE AIRCRAFT IS CURRENTLY WAITING FOR A MAINTENANCE INSPECTION. PASSENGERS ARE BEING DEPLANED AS NORMAL AT THE TERMINAL. REMOVED & REPLACED NLG RETRACT ACTUATOR HOSE & SERVICED HYD SYS #3 IAW AMM. OPS & LEAK CHECK GOOD AT THIS TIME
